# SDR SWIA200211350

- Difficulty date: October 18, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 8,340 hours, 7,922 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4916405
- Part serial: 0343
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

SPOILERONS FAULT MESSAGE REAPPEARED ON EICAS.  LEFT OUTBOARD SPOILERON IS WHITE BOXED AND FLUTTERING.  UNABLE TO CLEAR MESSAGE.  REMOVED AND REPLACED LEFT INBOARD SPOILERON PCU AND NR 1 SECU IAW MM 27-61-05 AND 27-62-01.  OPS CHECK GOOD.  LEAK CHECK GOOD.
